EconPapers    
Economics at your fingertips  
 

On generalized absolute summability factors for a triangular matrix

Ekrem Savaş

Chaos, Solitons & Fractals, 2009, vol. 40, issue 1, 257-261

Abstract: In this paper, we establish a summability factor theorem for summability ∣A,δ∣k as defined in . This paper is an extension of the main result of Savaş and Rhoades [Savaş E, Rhoades B. On absolute summability factors for a triangular matrix. Int J Diff Equat 2006;1:155–63].

Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077907005723
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:40:y:2009:i:1:p:257-261

DOI: 10.1016/j.chaos.2007.07.060

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:40:y:2009:i:1:p:257-261